MathSciNet Relay Station
MathSciNet bibliographic data
MR1164064 46L80 (19K33 46L05 46M20)
Zhang, Shuang Factorizations of invertible operators and $K$-theory of $C^\ast$-algebras. Bull. Amer. Math. Soc. (N.S.) 28 (1993), no. 1, 75–83.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement